# SDR SIMA200709901

- Difficulty date: April 8, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- Aircraft time: 25,636 hours, 25,829 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Seat 3a
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NOTICED ON LANDING COMING FROM AROUND THE MAIN DOOR AREA.  INSPECTED AREA AND FOUND LIGHT ABOVE SEAT 3A SHORTED OUT.  REMOVED THE BULB AND DEFERRED PER MEL 33-02.
